Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Radó's theorem for locally solvable vector fields


Authors: Jorge Hounie and Joaquim Tavares
Journal: Proc. Amer. Math. Soc. 119 (1993), 829-836
MSC: Primary 35F05; Secondary 35B99, 35D99
MathSciNet review: 1156468
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the classical theorem of Radó, valid for the Cauchy-Riemann operator, to locally solvable first-order operators with smooth coefficients in $ {\mathbb{R}^N}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35F05, 35B99, 35D99

Retrieve articles in all journals with MSC: 35F05, 35B99, 35D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1156468-5
PII: S 0002-9939(1993)1156468-5
Article copyright: © Copyright 1993 American Mathematical Society